# SDR UALA2011100305352

- Difficulty date: September 30, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 59,473 hours, 21,894 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: Portable O2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK MISSING FOR PORTABLE O2 BOTTLE AT DOOR 1L.  REPLACED MASK.
